# SDR UALA2010112904368

- Difficulty date: November 27, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 76,272 hours, 12,302 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE FASTENER MISSING FROM INBD SIDE NR 2 ENGINE PYLON, HOLE IS JUST IN FRONT OF PANEL 447ELX.  BOLT IS THE FILLER FOR THE BOOTSTRAP SLING.  NOT STRUCTURAL.  TEMPORARY REPAIR WITH TAPE.  REPLACED IN 5 CYCLES.  SEE SERVICE TIP 54-52-01. IPC REF 54-51-57 ITEM 81. BOLT IS 754-4160.  REPLACED MISSING FASTENER.
